# SDR DHL9970341C

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Hinge Fitting
- Part number: 652561411
- Condition: Cracked
- Location: Tail Skid Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT TAIL SKID DOOR HINGE FITTING CRACKED.  REMOVED AND REPLACED LEFT TAIL SKID DOOR HINGE FITTING AS PER SRM 51-30-2, N/R 3197.
